APTEO MED Paracetamol 0.5g x 20 tablets, paracetamol 500 mg

Synoptis Pharma


£8.99 £20.00




  • Paracetamol 500 mg. Drug with analgesic and antipyretic effect. Paracetamol Apteo Med contains 500mg of paracetamol in each tablet. Indications for the use of the drug are pains of various origins and fever, for example in the course of a cold.

Composition:
One tablet contains: paracetamol (Paracetamolum) - 500mg and auxiliary substances: sorbitol (170mg), potato starch, povidone, magnesium stearate.

Action:
The active substance of the drug, or paracetamol, has the ability to inhibit the synthesis of prostaglandins in the central nervous system, hence its analgesic and antipyretic effects. Paracetamol Apteo Med does not cause gastric mucosal damage, nor does it inhibit coagulation or aggregation of platelets. Paracetamol has no anti-inflammatory effect.

Application:
Apteo Med Paracetamol 0.5g indicated for the treatment of pain of various origins (eg headaches, migraine headaches, muscle and joint pain, menstrual cramps, pain after surgical and dental procedures and after injuries), as well as fevers (e.g. subfebrile conditions, colds). The drug for adults and for children and adolescents over 12 years of age.

Additional information:
Keep the product out of reach of children at room temperature. Do not mix with alcohol. Use during pregnancy and lactation requires consultation with a doctor. The drug contains sorbitol, therefore caution should be exercised in people with intolerance to some sugars. Do not use other medicines with paracetamol while taking the medicine.

Contraindications:
Do not use in the case of hypersensitivity to any component of the drug. Do not use in case of severe renal or hepatic failure. Do not use with alcoholism.

Side effects: Adverse reactions
may occur with the medicine. Uncommon: vomiting, diarrhea. Rarely: dermatitis, urticaria, erythema. Very rare: decreased platelet count, leukocytes, enlarged liver.

Dosage:
Use as directed by your doctor or as recommended in the leaflet. Use orally. Adults and adolescents over 12 years of age (body weight over 50kg): 500-1000mg paracetamol (1-2 tablets), the dose can be repeated every 4 hours (up to 4 times a day). The maximum daily dose is 4000mg of paracetamol (8 tablets) in divided doses, with short-term use, i.e. up to 3 days. The maximum daily dose is 2500mg paracetamol (5 tablets) in divided doses, with long-term use, or up to 10 days. In case of liver problems or Gilbert's syndrome, it is recommended to reduce the dose or increase the interval between doses. In the event that the symptoms have not disappeared or have worsened after 3-5 days, it is recommended to consult a physician. The drug can be used without medical consultation for 3-5 days.